MAUDE Adverse Event Report: TELEFLEX MEDICAL PRIVATE LIMITED RUSCH GOLD 2-W LATEX FOLEY, CYLINDRICAL; CATHETER, UROLOGICAL

TELEFLEX MEDICAL PRIVATE LIMITED RUSCH GOLD 2-W LATEX FOLEY, CYLINDRICAL; CATHETER, UROLOGICAL
Model Number IPN050424
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "balloon did not deflate, patient had to undergo general anesthesia in order to remove catheter".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The product was received for investigation.Upon visual exam it was found that the product is not sold in the us; therefore, the initial mdr, submitted on 12-sept-2023, should be retracted.Other remarks: n/a.Corrected data: n/a.

Brand Name
RUSCH GOLD 2-W LATEX FOLEY, CYLINDRICAL
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL PRIVATE LIMITED
pondicherry
Manufacturer (Section G)
TELEFLEX MEDICAL PRIVATE LIMITED
thirubuvanai village
puducheery
pondicherry 60510 7
IN   605107
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17730707
Report Number8040412-2023-00339
Device Sequence Number12397722
Product Code KOD
UDI-Device Identifier14026704303073
UDI-Public14026704303073
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN050424
Device Catalogue Number180605-000120
Device Lot NumberP22K03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale